# SDR CA971010012

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 695A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500012231
- Condition: Broken
- Location: Rt Inb Flap
- Part time: 5,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 75 PERCENT OF RT INBOARD FLAP CABLE STRANDS BROKEN.  REPLACED.
